Improved lower bounds for the 2-page crossing number of Km, n and Kn via semidefinite programming

E. de Klerk, D.V. Pasechnik

Research output: Contribution to journalArticleScientificpeer-review

244 Downloads (Pure)
Original languageEnglish
Pages (from-to)581-595
JournalSIAM Journal on Optimization
Volume22
Issue number2
Publication statusPublished - 2012

Cite this

@article{88ff31d8e7214f05b395bd41d7c1888c,
title = "Improved lower bounds for the 2-page crossing number of Km, n and Kn via semidefinite programming",
author = "{de Klerk}, E. and D.V. Pasechnik",
year = "2012",
language = "English",
volume = "22",
pages = "581--595",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

Improved lower bounds for the 2-page crossing number of Km, n and Kn via semidefinite programming. / de Klerk, E.; Pasechnik, D.V.

In: SIAM Journal on Optimization, Vol. 22, No. 2, 2012, p. 581-595.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Improved lower bounds for the 2-page crossing number of Km, n and Kn via semidefinite programming

AU - de Klerk, E.

AU - Pasechnik, D.V.

PY - 2012

Y1 - 2012

M3 - Article

VL - 22

SP - 581

EP - 595

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 2

ER -